I have thin brittle hair and I take prenatal vitamins and biotin every day. I havent started taking the topiramate/phentermine combo because I read on a few reviews that people experienced hair loss from this product. I would rather be fat than bald! Lol. Has anyone else experienced this and is it more from the meds or from losing weight or maybe not getting enough protein or vitamins??
Hi. I have been taking this for about 6 weeks now and yes I am losing some hair. I have naturally thick hair usually and it has become thinner. I also have red scalp that has become itchy which I believe is also from the Phentermine since I am not taking anything else.. I have been on it for about 6 weeks and am going to stop taking it soon. I have a week or so of pills left...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2015 • 1 answer
Posted 5 Apr 2016 • 1 answer
Posted 29 Apr 2017 • 0 answers
Posted 14 Jun 2017 • 0 answers
Posted 17 days ago • 0 answers